In this paper we study the approximation power, the existence of a normalized B-basis and the structure of a degree-raising process for spaces of the form span<1,x,...,x^{n-2},u(x),v(x)>, requiring suitable assumptions on the functions u and v. The results about degree raising are detailed for special spaces of this form which have been recently introduced in the area of CAGD.

Costantini, P., Lyche, T., & Manni, C. (2005). On a class of weak Tchebycheff systems. NUMERISCHE MATHEMATIK, 101(2), 333-354 [10.1007/s00211-005-0613-6].

On a class of weak Tchebycheff systems

COSTANTINI, PAOLO;
2005

Abstract

In this paper we study the approximation power, the existence of a normalized B-basis and the structure of a degree-raising process for spaces of the form span<1,x,...,x^{n-2},u(x),v(x)>, requiring suitable assumptions on the functions u and v. The results about degree raising are detailed for special spaces of this form which have been recently introduced in the area of CAGD.
Costantini, P., Lyche, T., & Manni, C. (2005). On a class of weak Tchebycheff systems. NUMERISCHE MATHEMATIK, 101(2), 333-354 [10.1007/s00211-005-0613-6].
File in questo prodotto:
File Dimensione Formato  
NumMath abstract.txt

non disponibili

Tipologia: Abstract
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 389 B
Formato Text
389 B Text   Visualizza/Apri   Richiedi una copia
NumMath_printed.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 319.75 kB
Formato Adobe PDF
319.75 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/10207
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo